# SDR EIA990239

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, UPPER FUSELAGE AT BS 340, RT WINDSHIELD CUTOUT HAS A CRACK AT THE LOWER AFT CORNER.  SKIN REPAIRED PER SRM 53-30-03 FIG 49.  (M)
